Ask an expert
Question

09 Feb 2004

nauseous, regular period on triphasil, pregnant?
Dear Gynae Doc

I started feeling nauseous a day before I got my period 2 weeks ago. I had a normal period for 4 days. I went to the GP last Wednesday and she suspected a tummy bug and prescribed Culturelle and valoid for nausea. Today is Monday and I am still suffering from nausea. I am on Triphasil and I was wondering if there was any possibility that I was pregnant and whether I should buy a pregnancy test.

Lucky
Answer 390 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

I think pregnancy is very unlikely. You are on the Pill and have not missed a period.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.